Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

timbocrimbo

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Profile Information

  • Gender
    Male
  • Location
    UK

Recent Profile Visitors

781 profile views
  1. Hey, I'm based in the Uk too and I haven't been counting but I think I'm just over a month into my latest accutane course. I might have been a bit lucky since I haven't had bad side effects this time or an Initial Breakout. Can I suggest a couple of things since products vary between the US and the UK. Right, for the dry hands and rashes: Body Shop olive body butter seems to work for me. Liberally used it after a shower and it solved the problem right away. Moisturiser: One which protec
  2. For what it's worth, I'm on my 3rd course of Accutane and it's going fine. My skin is really clearing up and if I stay on top of my moisturizing regime, the dryness is manageable too. And for all of you doom mongers, the world didn't end, my liver hasn't failed, my hair hasn't fallen out and my blood tests are perfectly normal. It's a strong drug but it's hardly that bad. Stop whining and man-up Imontgom, don't worry about going on it again if your derm says you can. Good luck
  3. I have already passed all highschool exams and went on to one of the best universities in the world, St. Andrews. I was on accutane the whole time I was doing the International Baccalaureate and didn't have any mental side effects. Dude, just relax. Get into a good study routine with lots of breaks ( a ratio of 50min/10min worked for me) and good sleep at night. Eat well and do a little exercise. Everything else will take care of itself.
  4. Hi, I'm hoping to be fit for a sailing regatta at the beginning of summer and the team captain said I needed to lose a lot of weight to make the team. I've been dieting and exercising an hour a day for about 3 weeks so far and have lost 7 pounds. I have another 12 to go, really, to get to my ideal weight and fitness. I haven't had any side effects from my increased exercise or dieting but I hope some of you can give me some advice. Should I be worried about losing so much weight so quickly
  5. That's your skin drying and flaking off. Accutane can make your acne worse at the beginning, which didn't happen to me this time, but I think has something ot do with clogging up your pores with dry dead skin before the sebacious glands have been shut down. The aquaphor should help
  6. Well, you should have a look at Coolguy's story: not too dissimilar. The fact that it is a strong drug, as you mentioned, coupled to the fact that you are on your 3rd course with no remission thus far means it is a crap drug. I am just connecting the obvious dots. 1st time: severe cystic acne - result: totally gone for 3 years 2nd time: slight return - was ill so didn't finish course 3rd time: low level cysts and minor acne that can't be shifted otherwise so, it is working and has wo
  7. Well, you should have a look at Coolguy's story: not too dissimilar. The fact that it is a strong drug, as you mentioned, coupled to the fact that you are on your 3rd course with no remission thus far means it is a crap drug. I am just connecting the obvious dots. 1st time: severe cystic acne - result: totally gone for 3 years 2nd time: slight return - was ill so didn't finish course 3rd time: low level cysts and minor acne that can't be shifted otherwise so, it is working and has wo
  8. It took me about 2 months too. Getting the Dr to refer me was the annoying part. Don't forget to ask your dermatologist for advice about products to use and also get his/her contact details so you can ask them questions during the treatment.
  9. QQMan, You've only been on it for 4 days. Your skin WILL get dry. mdn217 is right, aquaphor is pretty much the only product strong enough to deal with it from my experience
  10. I grew up in Spain and was on a course of Roaccutane in the Summer once. It was the worst possible place to be. The sweating irritated my skin terribly and the sun would burn me as if I were a Ginger Scot within minutes. I looked like a Lobster and peeled pretty badly! I tan well and don't burn when off roaccutane so it was definitely the drug. So I'd say be careful, wear lots of suntan lotion and if you start to go really red, get in the shade, quick!
  11. I'm sure you know more than a fully trained medical dermatologist. I shall trust you completely on this, quit my accutane dose, tell my doctor to p*ss off and trust some random person on the internet. Thankyou so much!
  12. I'm on my third course of accutane and the worst side effect I ever got was nose bleeds and very dry, flaky skin and succeptablility to sunburn. It's a strong drug and i don't like it but it's totally worth it
  13. I am 1 month into my 3rd course of Accutane in 9 years. The first time, I was too young to drink, the second time I drank fairly regularly and didn't have any problems and this time, I am going to try really hard not to drink often. I am a moderate drinker in British terms, which means I drink a little most days and the occasional heavy weekend. I weigh nearly 14 stone which sort of explains my tolerance to it and I advise people who weigh under 11 stone not to even consider it However, al
×